Monodromy for some rank two Galois representations over CM fields

Author: 

Allen, P
Newton, J

Publication Date: 

6 November 2020

Journal: 

Documenta Mathematica

Last Updated: 

2021-11-28T19:00:32.787+00:00

Volume: 

25

DOI: 

10.25537/dm.2020v25.2487-2506

page: 

2487-2506

abstract: 

We investigate local-global compatibility for cuspidal automorphic representations π for GL2 over CM fields that are regular algebraic of weight 0. We prove that for a Dirichlet density one set of primes l and any ι:Ql−→∼C, the l-adic Galois representation attached to π and ι has nontrivial monodromy at any v∤l in F at which π is special.

Symplectic id: 

1196037

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article